# SDR ASAA2015100813437

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,586 hours, 6,525 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, NR 2 ENGINE CONTROL LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED ELECTRONIC ENGINE CONTROL BITE, FOUND LEG O, MESSAGE 75-10582 LOGGED TBV IN DEMAND POSITION SIGNAL DISAGREE.  PERFORMED FIM 75-23, TASK 801.  INITIAL EVAL SHOWS INTERMITTENT FAULT.  TEST 12 ACTUATORS PASSED.  ELECTRONIC ENGINE CONTROL SELF-TEST PASSED.  NO HISTORY PASSED 30 DAYS.  NR 2 ENGINE CONTROL LIGHTS REMAIN OUT.  ACFT OK FOR CONTINUED SERVICE.
